# SDR ABXA201001060002

- Difficulty date: January 6, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 50,551 hours, 38,975 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF FL 180 MAIN CARGO DOOR LIGHT ILLUMINATED ACCOMPLISHED NON NORMAL PROCEDURE.  DEFERRED MAIN DECK CARGO DOOR IAW ABX AIR MEL 52-71-1-2 MAINT PROCEDURE COMPLIED WITHIN 2-52-71-1-10 AND 52-71-1.  MBCB 01-06-10 CAT C CODE 11 PLACARD INSTALLED (MUST INSPECT EACH FLIGHT BEFORE).
